# SDR AALA201911259036

- Difficulty date: November 2, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 21,492 hours, 8,187 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: D57758102200
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: L=0.582Ï¿½ W=0.250Ï¿½ D=0.035Ï¿½ WEAR ANTIROTATION WEB STOP BOLT. PERFORMED PERMANENT REPAIR ON ANTIROTATION WEB AT CENTER HINGE FITTING SPOILER 4 L/H WING IAW SRM 57-70-00-300-003.
